ISSN 2149-2263 | E-ISSN 2149-2271
Volume : 11 Issue : 5 Year : 2021
Quick Search



The Anatolian Journal of Cardiology QT interval prolongation due to metronidazole administration [Anatol J Cardiol]
Anatol J Cardiol. 2011; 11(5): 468-469 | DOI: 10.5152/akd.2011.120

QT interval prolongation due to metronidazole administration

Cihan Altın1, Süleyman Kanyılmaz1, Selçuk Baysal1, Bülent Özin1
1Department of Cardiology, Faculty of Medicine, Başkent University, Ankara-Turkey
2Department of Cardiology, Faculty of Medicine, Başkent University, Ankara-Turkey
3Department of Cardiology, Faculty of Medicine, Başkent University, Ankara-Turkey
4Department of Cardiology, Faculty of Medicine, Başkent University, Ankara-Turkey


Cihan Altın, Süleyman Kanyılmaz, Selçuk Baysal, Bülent Özin. QT interval prolongation due to metronidazole administration. Anatol J Cardiol. 2011; 11(5): 468-469
Manuscript Language: English